# SDR REXA2020102200715

- Difficulty date: October 13, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 30,849 hours, 30,288 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 60034017595
- Condition: Cracked
- Location: Bs 280
- Part time: 30,849 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CROSSBEAM IS CRACKED IN RADIUS OF LOWER FLANGE APPROX 2" LONG AT RBL 9.  REMOVED & REPAIRED FS 280 CROSSBEAM, IAW BOMBARDIER REO 601R-53-11-926 REV-B, 2006/05/10.
